Advanced Search
Article Contents
Article Contents

Stability in mean for fuzzy differential equation

  • * Corresponding author: Cuilian You

    * Corresponding author: Cuilian You 
The first author is supported by NSFC grant (No.61773150) and Key Lab. of Machine Learning and Computational Intelligence, College of Mathematics and Information Science, Hebei University, Baoding, 071002, China.
Abstract Full Text(HTML) Related Papers Cited by
  • Fuzzy differential equation driven by Liu process is an important tool to deal with dynamic system in fuzzy environment. Stability for a fuzzy differential equation plays a key role in differential equation, which means influence of the state of a system to small changes in the initial state. In order to discuss the influence of different initial value on the solution, this paper proposes a concept of stability in mean for fuzzy differential equation driven by Liu process. Some stability theorems for fuzzy differential equation being stable in mean are given. In addition, the concept of stability in mean for fuzzy differential equation driven by Liu process is extended to the case of multi-dimensional. A sufficient condition for multi-dimensional fuzzy differential equation being stable in mean is also provided in this paper.

    Mathematics Subject Classification: Primary: 34A07; Secondary: 49K40.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] X. Chen, A new existence and uniqueness theorem for fuzzy differential equation, International Journal of Fuzzy Systems, 13 (2011), 148-151. 
    [2] W. Dai, Lipschitz continuity of Liu process, 2008. Available from: http://orsc.edu.cn/process/080831.pdf.
    [3] W. Dai, Reflection principle of Liu process, 2007. Available from: http://orsc.edu.cn/process/071110.pdf.
    [4] J. Gao and X. Gao, A new stock model for credibilistic option pricing, Journal of Uncertain Systems, 4 (2008), 243-247. 
    [5] V. H. Le, A note on the asymptotic stability of fuzzy differential equations, Ukrainian Mathematical Journal, 57 (2005), 1066-1076.  doi: 10.1007/s11253-005-0248-x.
    [6] B. Liu, Uncertainty Theory, Springer-Verlag, Berlin, 2004.
    [7] B. Liu, Uncertainty Theory 2$^{nd}$ edition, Springer-Verlag, Berlin, 2007.
    [8] B. Liu, Fuzzy process, hybrid process and uncertain process, Journal of Uncertain Systems, 2 (2008), 3-16. 
    [9] B. Liu and Y. K. Liu, Expected value of fuzzy variable and fuzzy expected value models, IEEE Transactions on Fuzzy Systems, 10 (2002), 445-450. 
    [10] M. Mizukoshi, Stability of fuzzy dynamic systems, International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, 17 (2009), 69-83.  doi: 10.1142/S0218488509005747.
    [11] Z. Qin and M. Wen, On analytic functions of complex Liu process, Journal of Intelligent and Fuzzy Systems, 28 (2015), 1627-1633. 
    [12] Z. QinM. Bai and R. Dan, A fuzzy control system with application to production planning problems, Information Sciences, 181 (2011), 1018-1027.  doi: 10.1016/j.ins.2010.10.029.
    [13] Z. Qin and X. Li, Option pricing formula for fuzzy financial market, Journal of Uncertain Systems, 1 (2008), 17-21. 
    [14] H. Tian and J. Guo, Stability of fuzzy differential equations, Journal of Taiyuan Normal University(Natural Science Edition), 11 (2012), 7-9. 
    [15] C. YouH. Huo and W. Wang, Multi-dimensional Liu process, differential and integral, East Asian Mathematical Journal, 29 (2013), 13-22.  doi: 10.7858/eamj.2013.002.
    [16] C. You and G. Wang, Properties of a new kind of fuzzy integral, Journal of Hebei University(Natural Science Edition), 31 (2011), 337-340. 
    [17] C. YouH. Ma and H. Huo, A new kind of generalized fuzzy integrals, Journal of Nonlinear Science and Applications, 3 (2016), 1396-1401.  doi: 10.22436/jnsa.009.03.63.
    [18] C. YouW. Wang and H. Huo, Existence and uniqueness theorems for fuzzy differential equations, Journal of Uncertain Systems, 7 (2013), 303-315. 
    [19] C. You and W. Wang, Some properties of complex fuzzy integral, Mathematical Problems in Engineering, 2015 (2015), Art. ID 290539, 7 pp. doi: 10.1155/2015/290539.
    [20] Y. Zhu, A fuzzy optimal control model, Journal of Uncertain Systems, 3 (2009), 270-279. 
    [21] Y. Zhu, Stability analysis of fuzzy linear differential equations, Fuzzy Optimization and Decision Making, 9 (2010), 169-186.  doi: 10.1007/s10700-010-9080-3.
  • 加载中

Article Metrics

HTML views(1371) PDF downloads(237) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint